# SDR ASAA0782016

- Difficulty date: September 13, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 45,132 hours, 23,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480215
- Condition: Dented
- Location: Bs 246 L17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON DENTED.  REPLACED DAMAGED SECTION WITH SPLICES PER SRM 53-02.
